Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Rashes on inner thighs, dry itchy skin, sexually active. Will neo clobenate cream help?

hi. I have got a wierd rash on my inner thighs where it meets the vagina . the skin gets all dry and it itchs like crazy.. earlier I applied turmeric and chandan paste it did help but as soon as I removed the paste the itching started again. I got a creme called neo clobenate gm I dunno its results yet. plus I am sexually active but my partner is not effected with thisthing .. plz help me..
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  2347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for posting your query.
You seem to be having fungal infection called tinea.
The treatment will be application of terbinafine cream twice a day for 2 weeks.
Do not apply the clobenate cream.
That had a steroid cream in it and can increase the fungal infection.
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor